# SDR AALA991419

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675AN
- Make and model: Boeing 757223
- Aircraft serial: 29425
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING IN FIRST CLASS CABIN INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHTING IN FIRST CLASS CABIN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
